# SDR SWAA2012111509392

- Difficulty date: October 22, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 28,580 hours, 16,659 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Part number: 185A1801
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER I/B PANEL 343AB METAL SEAL IS CRACKED AND BENT.  REMOVED AND REPLACED PER AMM.
